# SDR DALA2023092908035

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 135,214 hours, 20,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ENAC ITALIAN AVIATION AUTHORITY SAFA INSPECTION: SEAT 38GF SEAT MOUNTED ESCAPE PATH MARKING LIGHT NOT FIXED BUT STILL ILLUMINATED. CORRECTIVE ACTION: 38GF SEAT MOUNTED EMERGENCY LIGHT FIXED (4613914)
